# SDR AALA202507222557

- Difficulty date: July 19, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 34,960 hours, 15,075 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD LEFT OVERHEAD BIN EMERGENCY LIGHTS INOPERATIVE. CONNECTED WIRE HARNESS ON FORWARD LEFT OVERHEAD BIN EMERGENCY LIGHTS. PER AMM 33-22-00. OPERATIONAL CHECK GOOD.
